# SDR 96ZZZM490

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING, LOWER FLANGE OF WING RIB AT WS 686 CRACKED AT STRINGER 6 AND STRINGER 8.  MARKED PENETRANT INSPECTION PER OHM 20-20-2 PER SB 727-57-0127.  STOP DRILLED EACH END OF CRACKS AS PER SRM 51-10-1.  INSTALLED WING RIB REPAIR AS PER SRM 57-10-5 7075-T6 .090 LOT NR 93110848 10 INCH BY 4 INCH AT LW LOWER FLANGE WING BS AT WS 686 AT STRINGER 6.  INSTALLED WING IN SPAR RIB REPAIR AS PER SRM 57-10-5 7075-T6 .090 LOT NR 93110848 10 INCH BY 4 INCH AT LW LOWER FLANGE WING RIB AT WS 686 AT STRINGER 8.
